Alert archive / Kentucky / Special Weather Statements in 2011

Special Weather Statement, NWS Louisville, KY

June 15, 2011Boyle County, Kentucky

NWS Louisville, KY issued this special weather statement at Jun 15, 2011, 8:37 AM EDT for Boyle County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 8:37 AM EDT (12:37 UTC)
Expired
Jun 15, 2011, 9:00 AM EDT
In force
23 min
Issued by
NWS Louisville, KY

County Boyle County, KY

The radar

The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WWUS83 KLMK 151237
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
737 AM CDT WED JUN 15 2011

KYZ055-151300-
BOYLE-
837 AM EDT WED JUN 15 2011

...STRONG THUNDERSTORM AFFECTING BOYLE COUNTY WITH DANGEROUS 
LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND GUSTY WINDS...

AT 834 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF DANVILLE...AND MOVING EAST
AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...HAIL UP TO THE 
SIZE OF NICKELS...AND GUSTY WINDS OF AROUND 35 MPH ARE EXPECTED WITH 
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  DANVILLE...
  MITCHELLSBURG...
  PERRYVILLE...
  PARKSVILLE...
  ALUM SPRINGS AND JUNCTION CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE 
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3759 8474 3760 8475 3758 8477 3758 8479
      3753 8492 3753 8500 3755 8500 3755 8504
      3756 8506 3767 8504 3769 8498 3771 8481
      3761 8470
TIME...MOT...LOC 1236Z 250DEG 15KT 3755 8498

$$

AL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jun 15, 6:50 AM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 15, 6:50 AM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
650 AM EDT WED JUN 15 2011

...UPDATED AVIATION DISCUSSION...

.SHORT TERM (TODAY AND TONIGHT)...

A BUSY SHORT TERM FORECAST PERIOD WITH 2 GOOD CHANGES OF CONVECTION
ON THE WAY.  FIRST OF ALL WE HAVE AN MCS OVER ILLINOIS/IOWA/NORTHERN
MISSOURI THIS MORNING AT THE BASE OF A POTENT MID LEVEL TROUGH AND
NOSE OF A GOOD LLJ.  FARTHER SOUTH OVER SOUTHERN MISSOURI ANOTHER
MCS IS ON THE RISE JUST AHEAD OF A COLD FRONT STEMMING FROM AN IOWA
SFC LOW PRESSURE.  THIS SOUTHERN MCS HAS STRENGTHENED THIS MORNING
AND CONTINUES TO DEVELOP NORTHWARD.  THE SPACE IN BETWEEN THE 2
MCS/S IS EXPECTED TO FILL IN OVER THE NEXT FEW HOURS CREATING A
BROKEN LINE OF CONVECTION.  THIS CONVECTION WILL MOVE EAST INTO
SOUTHWEST INDIANA AND WEST CENTRAL KY BY AROUND 10 TO 12Z THIS
MORNING.  BECAUSE WE LIE NORTH OF A WARM FRONT WHICH WAS OVER SE
MISSOURI AND WESTERN TENNESSEE AS OF 7Z...CONVECTION IS EXPECTED TO
BE ELEVATED AS IT MAKES IT/S WAY EAST ACROSS OUR REGION DURING THE
MORNING HOURS.  MOST AREAS SHOULD SEE A GOOD QUARTER TO A HALF INCH
OF RAIN WITH MAYBE SOME SMALL HAIL POSSIBLE IN THE STRONGEST STORMS.

THEN THE 12Z SPC WRF AND THE 0Z NAM/GFS HINT AT A BREAK IN
CONVECTION OR A DECREASE IN COVERAGE OF CONVECTION FOR THE EARLY
AFTERNOON HOURS.  DURING THIS TIME PERIOD...THE ATMOSPHERE WILL HAVE
TIME TO RE-ENERGIZE AND BECOME MUCH MORE UNSTABLE AS WE ENTER THE
WARM SECTOR OF THIS WEATHER SYSTEM.  HOWEVER...INSTABILITY MAY BE
LIMITED TO HOW LONG MORNING RAINS AND CLOUDS STICK AROUND.
NEVERTHELESS...IF WE DO DE-STABILIZE WELL...OUR WESTERN COUNTIES
WOULD HAVE THE MOST INSTABILITY DUE TO THE LONGER RECOVERY TIME AND
CONVECTION MAY RE-FIRE THERE AHEAD OF THE APPROACHING COLD FRONT BY
MID TO LATE AFTERNOON.  LEFT OVER BOUNDARIES FROM THIS MORNING/S
CONVECTION MAY ALSO HELP FOCUS NEW AFTERNOON STORMS.  SHOULD THESE
STORMS MATERIALIZE...BULK SHEER PARAMETERS INDICATE THAT THEY COULD
BE SUPERCELLULAR IN NATURE (0-6 KM BS 45-60 KTS AND 0-1 KM BS 20-25
KTS).  MOSTLY UNIDIRECTIONAL LL WINDS DEPICTED BY HODOGRAPHS WOULD
SUGGEST THE POSSIBILITY OF SPLITTING SUPERCELLS.  ALSO A GOOD
CORRIDOR OF 200 TO 250 HELICITY DEVELOPS OVER CENTRAL AND EASTERN KY
DURING THE LATE AFTERNOON/EARLY EVENING HOURS.  THESE FACTORS COULD
LEAD TO A TORNADO OR TWO.  CAPE VALUES ARE EXPECTED TO BE IN THE
2500 TO 3500 RANGE THIS AFTERNOON SHOULD THE ATMOSPHERE RECOVER
FULLY...SO LARGE HAIL WILL BE ANOTHER THREAT.  AS STORMS TRANSITION
TO MORE SHORT LINE SEGMENTS AND WITH STEEP LL LAPSE RATES...DAMAGING
WINDS WILL BE A CONCERN AS WELL.  THE BEST TIME FOR SEVERE WEATHER
TODAY WILL BE MID AFTERNOON THROUGH THIS EVENING SO KEEP ABREAST OF
DEVELOPING WEATHER DURING THIS TIME FRAME.  AND AGAIN...THE STRENGTH
OF THE STORMS WILL REMAIN CONDITIONAL ON ATMOSPHERE RECOVERY AFTER
THIS MORNING/S CONVECTION.

AS FOR TEMPS...WE/LL BE IN THE WARM SECTOR TODAY SO DESPITE CLOUDS
AND RAIN...BELIEVE HIGHS SHOULD REACH THE LOW TO MID 80S.  TONIGHT
LOWS SHOULD HOLD IN THE LOW TO MID 60S.

.LONG TERM (THURSDAY - TUESDAY)...

THURSDAY THROUGH SUNDAY...

A LOW AMPLITUDE AND SLOWLY PROGRESSIVE FLOW ACROSS THE CONUS AT
500MB IS EXPECTED THURSDAY THROUGH FRIDAY SOUTH OF A SERIES OF UPPER
DISTURBANCES ACROSS SOUTHERN CANADA AND THE NORTHERN STATES.
DRIER AIR WILL ARRIVE FROM THE WEST BY EARLY THURSDAY BEHIND AN
OCCLUDED FRONT EXITING THE COMMONWEALTH. EXPECT MOSTLY SUNNY SKIES
THURSDAY WITH DEWPOINTS FALLING INTO THE UPPER 50S BY LATE THURSDAY
AFTERNOON. WITH WEST WINDS AND PLENTY OF SUN...TEMPERATURES THURSDAY
WILL ACTUALLY WARM SLIGHTLY COMPARED TO WEDNESDAY'S HIGHS...REACHING
THE MID TO UPPER 80S.

A BROAD BUT NOT ESPECIALLY DEEP TROUGH WILL DOMINATE THE CENTRAL
ROCKIES FRIDAY AND SATURDAY. THIS FEATURE WILL SLOWLY WORK ITS WAY
TOWARDS THE NORTHERN PLAINS BY LATE SUNDAY.

A GENERAL WARMING TREND WILL BEGIN FRIDAY ACROSS THE LOWER OHIO
VALLEY AND BY SUNDAY...HOT AND HUMID WEATHER SIMILAR TO WHAT WE
EXPERIENCED EARLY THIS MONTH IS LIKELY. BY LATE IN THE WEEKEND
SOUTHWEST FLOW...BOTH ALOFT AND AT THE SURFACE WILL MOVE AS FAR
NORTH AS THE SOUTHERN GREAT LAKES.

WE DO HAVE SOME OPPORTUNITIES FOR PRECIPITATION FRIDAY AND SATURDAY.
SEVERAL WEAK DISTURBANCES ARE FORECAST TO CREST A FLAT RIDGE
EXPECTED TO BE CENTERED OVER KANSAS. IN ADDITION...A WARM FRONT WILL
SLOWLY MOVE NORTHEASTWARD ACROSS THE LOWER OHIO VALLEY DURING THE
EARLY PORTION OF THE WEEKEND. THE NAM IS THE SLOWEST WITH THE
POSITIONING OF THIS WARM FRONT AND DOES NOT MOVE IT NORTHEAST OF THE
BLUEGRASS REGION UNTIL SATURDAY AFTERNOON. IT IS POSSIBLE THAT
CONVECTION COULD ARRIVE AS EARLY AS FRIDAY MORNING AS BOTH THE GFS
AND THE NAM FORECAST A NOCTURNAL CONVECTION SYSTEM TO CROSS CENTRAL
MISSOURI AND SOUTHERN ILLINOIS DURING THE PRE-DAWN HOURS FRIDAY.
DEWPOINTS WILL INCREASE MARKEDLY BE FRIDAY AFTERNOON...SO THE NIGHT
TIME HOURS EARLY SATURDAY THROUGH EARLY MONDAY WILL FEEL MUGGY.

HIGHS WILL EXCEED 90 CERTAINLY BY SUNDAY AND POSSIBLY ON SATURDAY.

MONDAY AND TUESDAY...

BY MONDAY...500MB RIDGING WILL HAVE STRENGTHENED OVER THE TENNESSEE
VALLEY. THE STORM TRACK IS EXPECTED TO HAVE SHIFTED TO OUR
NORTHWEST...EXTENDING FROM THE LOWER MISSOURI VALLEY THROUGH THE
WESTERN GREAT LAKES. HOT HUMID WEATHER WITH LIGHT WINDS ARE LIKELY
FOR THE FIRST PORTION OF THE WORK WEEK WITH LITTLE OPPORTUNITY FOR
CONVECTION.

&&

.AVIATION (12Z TAF ISSUANCE)...

CONVECTION HAS COMMENCED OVER THE REGION EARLIER THAN PREVIOUSLY
FORECAST.  THE 0Z SPC WRF HAS THE BEST HANDLE ON THIS
CONVECTION...THEREFORE WILL USE IT FOR THE TAF FORECAST.  STORMS
SHOULD BE NEAR OR ONGOING AT THE TAF SITES AT TAF ISSUANCE AND
CONTINUE ON AND OFF THROUGH THE MORNING HOURS.  THERE MAY BE SOME
GUSTY WINDS OR SMALL HAIL ASSOCIATED WITH THE STRONGEST STORMS.  FOR
NOW WILL KEEP TAFS IN VFR CONDITIONS WITH -TSRA AND AMEND AS
NECESSARY FOR STRONGER STORMS WHICH MAY REDUCE VSBYS TO MVFR IN
HEAVY RAIN.

STORMS SHOULD BE DONE BY EARLY TO MID AFTERNOON.  UNLIKE PREVIOUS
FORECASTS...CHANCES FOR RE-DEVELOPMENT OF STORMS FOR THIS EVENING
ARE LOOKING SLIM.  THEREFORE WILL DOWNGRADE TO VCSH AND CB GROUPS
FOR THIS EVENING AHEAD OF THE COLD FRONTAL PASSAGE.

AS FOR WINDS...THE TAF SITES SHOULD STAY LIGHT SE DURING THE
MORNING HOURS.  THEN SHIFT TO THE SOUTH THIS AFTERNOON PICKING UP
SPEED INTO THE 10 TO 12 KT RANGE WITH A FEW HIGHER GUSTS POSSIBLE.
AFTER THE COLD FRONTAL PASSAGE DURING THE LATE EVENING/OVERNIGHT
HOURS...WINDS SHOULD SHIFT TO THE WEST.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........AMS
LONG TERM.........JSD
AVIATION..........AMS
Hazardous weather outlook, Jun 15, 3:51 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 AM EDT WED JUN 15 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-160800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
351 AM EDT WED JUN 15 2011 /251 AM CDT WED JUN 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS THUNDERSTORMS...SOME OF WHICH COULD BECOME STRONG...WILL
MOVE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH THE
MORNING HOURS TODAY. THE MAIN THREATS WITH THESE STORMS WILL BE HEAVY
RAINFALL...SMALL HAIL...AND CLOUD TO GROUND LIGHTNING.

THERE IS POTENTIAL FOR STRONG TO SEVERE STORMS TO DEVELOP AS
EARLY AS MID AFTERNOON AND CONTINUING THROUGH THIS EVENING AS A
COLD FRONT MOVES THROUGH THE AREA. THE MAIN THREATS WITH THESE
STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO
THREAT WILL ALSO EXIST...MAINLY ACROSS CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
FRIDAY THROUGH THE WEEKEND AS A WARM FRONTAL BOUNDARY SLOWLY MOVES
THROUGH THE OUTLOOK AREA. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING SMALL HAIL...GUSTY WINDS...AND DANGEROUS LIGHTNING.
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS AND HAIL TODAY
INTO TONIGHT.

AMS/JSD

In the hours before

Special weather statement, Jun 15, 8:21 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
821 AM EDT WED JUN 15 2011

KYZ045-046-151245-
NELSON-WASHINGTON-
821 AM EDT WED JUN 15 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND GUSTY 35 MPH WINDS ACROSS NELSON COUNTY...

AT 816 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BARDSTOWN...AND MOVING EAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND
35...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BARDSTOWN...
  EAST BARDSTOWN AND BOTLAND...
  WOODLAWN AND CROAKES...
  MAUD AND BOOKER...
  MOORESVILLE AND BLOOMFIELD...

THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 21
AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3796 8526 3775 8514 3770 8539 3772 8541
      3769 8546 3768 8548 3776 8561 3780 8562
TIME...MOT...LOC 1220Z 248DEG 27KT 3780 8545

MP
Special weather statement, Jun 15, 8:25 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 AM EDT WED JUN 15 2011

KYZ028-053-151300-
HARDIN-LARUE-
825 AM EDT WED JUN 15 2011

...STRONG THUNDERSTORM IN SOUTHERN HARDIN COUNTY WITH DANGEROUS
LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND GUSTY WINDS...

AT 820 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF ELIZABETHTOWN...AND MOVING
NORTHEAST AT 35 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN...UP TO NICKEL
SIZE HAIL...AND GUSTY WINDS OF AROUND 35 MPH ARE EXPECTED WITH THIS
STORM.

* THIS STORM WILL ALSO IMPACT...
  HODGENVILLE...
  ELIZABETHTOWN...
  HANSBROUGH AND NOLIN...
  GLENDALE AND GAITHERS...
  TONIEVILLE...
  INDIAN HILLS...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
81 AND 93...AND THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE
MARKERS 123 AND 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3760 8617 3778 8590 3756 8570 3744 8605
      3747 8607 3748 8606 3750 8607 3757 8613
      3757 8615
TIME...MOT...LOC 1223Z 239DEG 32KT 3757 8601

AL
Special weather statement, Jun 15, 8:27 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
827 AM EDT WED JUN 15 2011

KYZ027-063-151300-
GRAYSON-HART-
727 AM CDT WED JUN 15 2011

...STRONG THUNDERSTORM IN WESTERN HART COUNTY WITH DANGEROUS
LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND GUSTY WINDS...

AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF MUNFORDVILLE...AND MOVING
NORTHEAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...HAIL UP TO THE
SIZE OF NICKELS...AND GUSTY WINDS OF AROUND 35 MPH ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  KESSINGER AND PRICEVILLE...
  BONNIEVILLE AND LONE STAR...
  VENTO AND HINESDALE...
  HAMMONVILLE AND WABASH...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
65 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3732 8615 3734 8618 3745 8600 3743 8577
      3738 8568 3736 8570 3721 8606
TIME...MOT...LOC 1227Z 241DEG 33KT 3730 8605

AL
Local storm report, Jun 15, 8:34 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 AM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     HAIL             5 SW PRICEVILLE         37.32N  86.05W
06/15/2011  E0.88 INCH       HART               KY   BROADCAST MEDIA

&&

EVENT NUMBER LMK1100867

AL
Special weather statement, Jun 15, 8:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
737 AM CDT WED JUN 15 2011

KYZ055-151300-
BOYLE-
837 AM EDT WED JUN 15 2011

...STRONG THUNDERSTORM AFFECTING BOYLE COUNTY WITH DANGEROUS
LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND GUSTY WINDS...

AT 834 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF DANVILLE...AND MOVING EAST
AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...HAIL UP TO THE
SIZE OF NICKELS...AND GUSTY WINDS OF AROUND 35 MPH ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  DANVILLE...
  MITCHELLSBURG...
  PERRYVILLE...
  PARKSVILLE...
  ALUM SPRINGS AND JUNCTION CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3759 8474 3760 8475 3758 8477 3758 8479
      3753 8492 3753 8500 3755 8500 3755 8504
      3756 8506 3767 8504 3769 8498 3771 8481
      3761 8470
TIME...MOT...LOC 1236Z 250DEG 15KT 3755 8498

AL
Special weather statement, Jun 15, 8:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 AM EDT WED JUN 15 2011

INZ076-077-151300-
ORANGE-WASHINGTON-
837 AM EDT WED JUN 15 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND GUSTY 35 MPH WINDS ACROSS ORANGE COUNTY...

AT 834 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF PAOLI...AND MOVING NORTHEAST
AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND
35...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PAOLI...
  PINE VALLEY AND BRAXTONS SIDING...
  CHAMBERSBURG AND WOODLAWN GROVE...
  MAHAN CROSSING AND STAMPERS CREEK...
  BROMER AND LIVONIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3849 8620 3839 8651 3839 8663 3849 8670
      3853 8670 3869 8643 3869 8634
TIME...MOT...LOC 1237Z 243DEG 29KT 3848 8654

MP

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 5:15 AM EDTSpecial Weather StatementLMKBreckinridge, Meade45 min
Jun 15, 5:19 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade26 min
Jun 15, 6:00 AM EDTSpecial Weather StatementLMKBullitt, Hardin, Meade45 min
Jun 15, 6:13 AM EDTSpecial Weather StatementLMKBreckinridge, Grayson, Larue, Ohio32 min
Jun 15, 6:58 AM EDTSpecial Weather StatementLMKBreckinridge, Hardin, Meade32 min
Jun 15, 7:32 AM EDTSpecial Weather StatementLMKHardin, Meade28 min
Jun 15, 7:58 AM EDTSpecial Weather StatementLMKBullitt32 min
Jun 15, 8:01 AM EDTSpecial Weather StatementLMKHardin29 min
Jun 15, 8:21 AM EDTSpecial Weather StatementLMKNelson, Washington24 min
Jun 15, 8:25 AM EDTSpecial Weather StatementLMKHardin35 min
Jun 15, 8:27 AM EDTSpecial Weather StatementLMKHart33 min
Jun 15, 8:50 AM EDTSpecial Weather StatementLMKBullitt25 min
Jun 15, 9:01 AM EDTSpecial Weather StatementLMKLarue14 min
Jun 15, 9:20 AM EDTSpecial Weather StatementLMKLarue25 min
Jun 15, 9:35 AM EDTSpecial Weather StatementLMKHardin25 min
Jun 15, 9:44 AM EDTSpecial Weather StatementLMKAdair31 min
Jun 15, 10:24 AM EDTSpecial Weather StatementLMKJefferson, Oldham, Shelby, Spencer36 min
Jun 15, 10:26 AM EDTSpecial Weather StatementLMKAdair, Metcalfe34 min
Jun 15, 10:35 AM EDTSpecial Weather StatementLMKCumberland, Monroe25 min
Jun 15, 10:56 AM EDTSpecial Weather StatementLMKAdair, Casey, Lincoln, Russell34 min
Jun 15, 11:01 AM EDTSpecial Weather StatementLMKClinton29 min
Jun 15, 11:23 AM EDTSpecial Weather StatementLMKBoyle, Marion, Washington37 min
Jun 15, 11:36 AM EDTSpecial Weather StatementLMKLincoln24 min
Jun 15, 11:55 AM EDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Lincoln, Mercer35 min
Jun 15, 12:04 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Garrard, Jessamine, Madison26 min
Jun 15, 12:36 PM EDTSpecial Weather StatementLMKClark, Madison24 min
Jun 15, 5:17 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio28 min
Jun 15, 5:28 PM EDTSpecial Weather StatementLMKOhio32 min
Jun 15, 5:43 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio32 min
Jun 15, 5:44 PM EDTSpecial Weather StatementLMKBreckinridge31 min
Jun 15, 6:16 PM EDTSevere Thunderstorm WarningLMKButler29 min
Jun 15, 6:39 PM EDTSpecial Weather StatementLMKEdmonson36 min
Jun 15, 6:44 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren31 min
Jun 15, 7:04 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Warren26 min
Jun 15, 7:15 PM EDTSevere Thunderstorm WarningLMKBarren, Butler, Edmonson, Warren30 min
Jun 15, 7:34 PM EDTSpecial Weather StatementLMKHancock26 min
Jun 15, 7:42 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Warren18 min
Jun 15, 7:53 PM EDTSpecial Weather StatementLMKAllen, Warren37 min
Jun 15, 4:54 AM EDTSpecial Weather StatementLMKDubois, Perry36 min
Jun 15, 5:27 AM EDTSpecial Weather StatementLMKCrawford, Dubois, Orange, Perry33 min
Jun 15, 7:04 PM EDTSpecial Weather StatementLMKDubois26 min
Jun 15, 7:09 PM EDTSevere Thunderstorm WarningLMKDubois19 min

Nearby

Special Weather Statements in Kentucky, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.